# SDR 99ZZZX660

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5511A
- Make and model: Braero HS125700A
- Aircraft serial: NA0279
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 257PT51
- Condition: Chafed
- Location: Fuselage
- Part time: 8,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF VENTRAL TANK AFTER REMOVAL FROM AIRCRAFT, SEVERAL AREAS OF SIDE WALLS WERE FOUND SCORED AND CHAFED IN RADIUS.  SAID AREAS APPEAR TO HAVE BEEN SCORED DURING PREVIOUS REMOVAL PROCEDURES USING SHARP INSTRUMENT TO CUT BEAD SEALING.  THE SIDE WALLS HAVE BEEN DEEMED UNAIRWORTHY BY THE RAYTHEON REPAIR DESIGN OFFICE AND ARE BEING REPLACED.  PROPER TECHNIQUES USING APPROVED TOOLING TO REMOVE SEALANT RECOMMENDED.
